Constructive Factorization of Some Almost Periodic Triangular Matrix Functions with a Quadrinomial off Diagonal Entry

AuthID
P-002-SDK
Document Type
Article
Year published
2011
Published in
Journal of Mathematical Analysis and Applications
Volume 376, Issue 2, Pages 625-640 (16)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-78650707290
Wos: WOS:000286350600021
Source Identifiers
ISSN: 0022-247X
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.